MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 45 DEGREE CURVE RIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27th january 2025, it was reported by an arthrex employee via email that for an ar-4068-45r, suturelasso¿ sd, 45° curve right, the tip of the lasso broke inside patient.This was detected during use in an arthroscopic shoulder bankart and slap repair procedure on (b)(6) 2025.Tip was recovered but had to create a big portal to get it out and delayed the procedure for another 30 minutes.The procedure was completed successfully and the repair was done successfully.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the image received from the field.The photos submitted for evaluation depict the distal tip of the device broken off.Consequently, arthrex was able to conclude a most likely cause as the device wasn't returned for evaluation.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
SUTURELASSO, 45 DEGREE CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21344047
Report Number1220246-2025-00328
Device Sequence Number20797044
Product Code LXH
UDI-Device Identifier00888867031494
UDI-Public(01)00888867031494(11)240601(17)290531(10)4164150054
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 45 DEGREE CURVE RIGHT
Device Catalogue NumberAR-4068-45R
Device Lot Number4164150054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown